# SDR 5APR577Y48

- Difficulty date: December 5, 2010
- Submitted: December 7, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N874AF
- Make and model: Pilats PC1247
- Aircraft serial: 874
- Aircraft time: 2,039 hours, 1,943 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,039 hours, 1,943 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 284759D
- Part serial: E23C9832
- Condition: Cracked
- Location: Zone 700
- Part time: 896 hours, 873 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(5APR) DURING LINE CHECK FOUND RT SIDE BARKE ASSY HAS CRACKED OTBD DISC. R & R RT MLG BRAKE ASSY WITH SERVICEABLE UNIT.
